PHOTOSHOP odd cyan lines across my document, and video card warning

  • 1
  • Problem
  • Updated 4 years ago
  • Solved
  • (Edited)
I'm using CS6. I'm downloading some website templates but when I open them they have these blue bars on them. It said something about a graphics card issue when I first opened it but I clicked OK now it's not showing it again. Any help is much appreciated.

Photo of Chris Sullivan

Chris Sullivan

  • 3 Posts
  • 0 Reply Likes

Posted 4 years ago

  • 1
Photo of Chris Cox

Chris Cox

  • 20280 Posts
  • 812 Reply Likes
That looks like you created a bunch of guides for your image and forgot about them.

And you should pay attention to the graphics card warnings - you may need to update your video card drivers from the GPU maker's website.
Photo of Chris Sullivan

Chris Sullivan

  • 3 Posts
  • 0 Reply Likes
I didn't create it. It was like that when I downloaded it. This is the first time I've used Photoshop in a long time. I don't remember guides looking like that. I updated the video card.
Photo of Chris Cox

Chris Cox

  • 20280 Posts
  • 812 Reply Likes
Open that document, then go to View->Extras and turn off all the extras. If those are guides, then they should disappear. If they are due to a video card problem, then they won't.

Did you update the video card driver from the GPU maker's website, or Microsoft (big mistake)?
Photo of Chris Sullivan

Chris Sullivan

  • 3 Posts
  • 0 Reply Likes
Thanks man. It was the guide and when I got a couple errors saying my graphics card is not supported and the next one said I need to look for the latest update. And yes I did update it from windows so I will go to the Nvidia website now. Thanks!
Photo of Chris Cox

Chris Cox

  • 20280 Posts
  • 812 Reply Likes
You're not the first person to be surprised by guides or other extras they forgot were in the document (or in documents they received from others).

And unfortunately, the Microsoft drivers are frequently years out of date - but the GPU maker's post new drivers (with bug fixes) every few months.